Commuting Operators and Class Functions
Journal of Lie theory, Tome 7 (1997) no. 2, pp. 239-244
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1997_7_2_a5,
author = {E. N. Reyes},
title = {Commuting {Operators} and {Class} {Functions}},
journal = {Journal of Lie theory},
pages = {239--244},
year = {1997},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1997_7_2_a5/}
}
E. N. Reyes. Commuting Operators and Class Functions. Journal of Lie theory, Tome 7 (1997) no. 2, pp. 239-244. http://geodesic.mathdoc.fr/item/JLT_1997_7_2_a5/